A note on Riesz spaces with property-b


Creative Commons License

Alpay S., Altin B., Tonyali C.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.56, no.2, pp.765-772, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1007/s10587-006-0054-0
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.765-772
  • Keywords: Riesz spaces, Banach lattices, b-property

Abstract

We study an order boundedness property in Riesz spaces and investigate Riesz spaces and Banach lattices enjoying this property.